Journal article icon

Journal article

Equations from God: Pure Mathematics and Victorian Faith

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1093/ehr/cep124

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
ENGLISH HISTORICAL REVIEW
Volume:
124
Issue:
508
Pages:
728-731
Publication date:
2009-06-05
DOI:
EISSN:
1477-4534
ISSN:
0013-8266
URN:
uuid:f8205102-4772-4fab-a6be-588de71fee56
Source identifiers:
2908
Local pid:
pubs:2908

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP